# SDR ABXA0100006

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 46,749 hours, 41,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912156175
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD FIXED VANE WAS CRACKED AND HAD LOOSE RIVETS.  MAINTENANCE INSPECTED FABRICATED AND INSTALLED NEW TRAILING EDGE PANEL IAW DC-9 SRM 51-30-2 AND 51-30-8.
